A generalization of Hahn-Banach extension theorem

Jianwen Peng, Heung Wing Joseph Lee, Weidong Rong, Xinmin Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

In this paper, the notion of affinelike set-valued maps is introduced and some properties of these maps are presented. Then a new Hahn-Banach extension theorem with a K-convex set-valued map dominated by an affinelike set-valued map is obtained.
Original languageEnglish
Pages (from-to)441-449
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume302
Issue number2
DOIs
Publication statusPublished - 15 Feb 2005

Keywords

  • Affinelike
  • Hahn-Banach extension theorem
  • Set-valued map

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this